# SDR WX0A2015050872573

- Difficulty date: May 1, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON GEAR HANDLE EXTENSION MASTER CAUTION ILLUMINATED.  FOLLOWED BY AN 8-10 SECOND DELAY BEFORE GEAR PHYSICALLY CAME DOWN.  NOTHING WAS DISPLAYED ON OVERHEAD PANEL MASTER CAUTION EXTINGUISHED AFTER SEVERAL SECONDS.  ALSO GEAR UNSAFE LIGHTS & GEAR DOOR, CONTINUED ON LOG PAGE 605700.  OPEN LIGHTS TOOK A LONG TIME TO EXTINGUISH. WE DID FINALLY GET SOLID 3 GREEN LIGHTS. HYD PRESS & QUANTITIES NORMAL.  REVIEWED DISCREPANCY & DETERMINED THAT THE AMOUNT OF TIME TO GET SOLID 3 GREEN LIGHTS WAS WITHIN LIMITS IAW AMM 32-30-00-2-0-0.  COMPLIED WITH CHECK OF HYD QTY & ACCUMULATOR PRE CHARGE IAW AMM 12-13-01-3-0-0.  COMPLIED WITH LEAK CHECK OF HYD SYS, SELF-TEST OF PSEU & INSPECTION OF PROX SENSORS FOR LG IAW AMM 32-60-04 05.  COMPLIED WITH OPERATIONS CHECK OF MASTER CAUTION LIGHTS & ANNUNCIATOR LIGHTS IAW AMM 32-12-00 01.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
